# SDR DALA2025090806607

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED ON HOLE AT FR 68 LH SIDE AT AFT GALLEY AREA.   PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED AT FR 68 LH SIDE AT AFT GALLEY AREA AS PER A319 SRM 53-41-14-300-001. (1183368).
